SPRING RECREATIONAL FESTIVAL LEAGUE 2019

 


Regular Season Schedules

All schedules are subject to weather and field conditions. Please check the website on the day of the game to confirm.

U15-U18 Girls  - updated may 31  
U15-U18 Boys  - updated may 31 
U13-U14 Girls (2005-2006)  - updated may 31 
U13-U14 Boys (2005-2006) - updated may 31 
U12 Girls (2007) - updated may 31
U12 Boys (2007) - updated may 31
U11 Girls (2008) - updated may 31
U11 Boys (2008) - updated may 31
​U10 Girls (2009) - updated may 31
​U10 Boys (2009) - updated may 31
U9 Girls (2010) - updated may 31
U9 Boys (2010) - updated may 31
U8 Girls (2011) - updated may 31
U8 Boys (2011) Division A / U8 Boys (2011) Division B - updated may 31
U7 Girls (2012) - updated may 31
 U7 Boys (2012) Division A  / U7 Boys (2012) Division B - updated may 31
U6 Girls A (2013) Saturday 9am & Tuesday 6:15pm 
U6 Girls B (2013) Sunday 10am & Tuesday 6:15pm
U6 Boys A (2013) Saturday 9am & Tuesday 6:15pm
U6 Boys B (2013) Saturday 10am & Monday 6:15pm
U6 Boys C (2013) Sunday 9am & Tuesday 6:15pm
U6 Boys D (2013) Sunday 9am & Thursday 6:15pm


Active Start Program - players born in 2014 and 2015 - click here for curriculum

U04 mixed (2015): one weekly 1-hour session (3 options):
&A: Saturdays at 9:00am at Toronto French School  **FULL
&B: Saturdays at 11:00am at Toronto French School  **FULL
&C: Sundays at 9:30am at Toronto French School  **FULL

 

U05 Mixed (2014): one weekly 1-hour session (5 options):
& A: Saturdays at 9:00am at Toronto French School ​  **FULL
&B: Saturdays at 10:00am at Toronto French School​  **FULL
&C: Saturdays at 11:00am at Toronto French School  **FULL
&D: Sundays at 9:30am at Toronto French School  **FULL
&E: Sundays at 10:30am at Toronto French School​  **FULL


FUNdevelopment Program - players born in 2011, 2012 and 2013 - click here for curriculum

U06 (2013): 2 weekly 1-hour sessions; format: small-sided games and skills development
  Boys (4 options):
     A: Saturdays 9:00am and Tuesdays 6:15pm at Eglinton Park  **FULL
     B: Saturdays 10:00am and Mondays 6:15pm at Eglinton Park
     C: Sundays 9:00am and Tuesdays 6:15pm at Eglinton Park  
     D: Sundays 9:00am and Thursdays 6:15pm at Eglinton Park  **FULL ​ 

&Girls (2 options):
&&A: Saturdays 9:00am and Tuesdays 6:15pm​ at Eglinton Park 
&&B: Sundays 10:00am and Thursdays 6:15pm at Eglinton Park  

U07 (2012): 2 weekly 1-hour sessions; format: 5v5 games and skills development
&Boys: Saturdays at 9:00am and Mondays at 6:15pm at Eglinton Park; Optional Train to be a Nitro skills sessions: Saturdays at 10:15am starting May 11; 
&Girls: Sundays at 9:00am and Wednesdays at 6:15pm at Eglinton Park;Optional Train to be a Nitro skills sessions: Sundays at 10:15am starting May 12; & Di

U08 (2011): 2 weekly 1-hour sessions; format: 5v5 games and skills development
&Boys: Saturdays at 10:00am and Tuesdays at 6:15pm at Eglinton Park; Optional Train to be a Nitro skills sessions: Saturdays at 11:15am starting May 11;  
&Girls: Sundays at 10:00am and Wednesdays at 6:15pm at Eglinton Park; Optional Train to be a Nitro skills sessions: Sundays at 11:15am starting May 12; 

Recreational Development League - players born in 2007, 2008, 2009 and 2010-  click here for curriculum

U09 (2010): 2 weekly 1-hour sessions; format: 7v7 games and skills development
&Boys: Saturdays at 11:15am and Mondays at 7:30pm at Eglinton Park; Optional Train to be a Nitro skills sessions: Saturdays at 12:30pm starting May 11; 
&Girls: Sundays at 11:15am and Thursdays at 7:30pm at Eglinton Park; Optional Train to be a Nitro skills sessions: Sundays at 12:30pm starting May 12; 

U10 (2009): 2 weekly 1-hour sessions; format: 7v7 games and skills development
&Boys: Saturdays at 12:15pm and Tuesdays at 7:30pm at Eglinton Park; Optional Train to be a Nitro skills sessions: Saturdays at 1:30pm starting May 11; **FULL
&Girls: Sundays at 12:15pm and Wednesdays at 7:30pm at Eglinton Park; Optional Train to be a Nitro skills sessions: Sundays at 1:30pm starting May 12;  

U11 (2008): 2 weekly 1-hour sessions; format: 9v9 games and skills development
&Boys: Saturdays at 1:00pm and Tuesdays at 6:30pm or 7:30pm (times alternate) at John Polanyi CIDeer Park PS or Memorial Park (locations alternate)
&Girls: Sundays at 12:00pm and Wednesdays at 6:30pm at John Polanyi CIDeer Park PS​ or Memorial Park (locations alternate)

U12 (2007): 2 weekly 1-hour sessions; format: 9v9 games and skills development
&Boys: Saturdays at 2:00pm and Thursdays at 6:30pm or 7:30pm (times alternate) at John Polanyi CIDeer Park PS​ or Memorial Park (locations alternate)
&Girls: Sundays at 1:00pm and Wednesdays at 7:30pm at .John Polanyi CIDeer Park PS​ or Memorial Park (locations alternate) **FULL


Youth Recreational League - players born in 2001 to 2006 -  details here

U13-U14 (2005-2006): 2 weekly 1-hour sessions at local fields*; format: 11v11 games
&Boys: Saturdays at 1:00pm, 2:00pm or 3:00pm and Wednesdays at 6:30pm or 7:30pm (times alternate) 
&Girls: Sundays at 12:00pm, 1:00pm, 2:00pm or 3:00pm and Tuesdays at 6:30pm or 7:30pm (times alternate)

U15-U18 (2001-2004) 2 weekly 1-hour sessions at local fields*; format: 11v11 games
&Boys: Sundays at 12:00pm, 1:00pm, 2:00pm or 3:00pm  and Thursdays at 6:30pm or 7:30pm (times alternate) U15-U18 Boys Schedule  **FULL
&Girls: Saturdays at 1:00pm, 2:00pm, 3:00pm or 4:00pm and Mondays at 6:30pm or 7:30pm (times alternate)   U15-U18 Girls Schedule  **FULL

*11 v 11 games: local school fields and parks including: John Polanyi CIToronto French School, Northern Secondary School, Lawrence Park CI, North Toronto CI, Crescent School and Lawrence Heights MS.

Toronto spring soccer

Forest Hill spring soccer

Lawrence Park spring soccer

Lawrence Heights spring soccer

Leaside spring soccer

Forest Hill spring soccer

Yonge Eglinton spring soccer

Midtown spring soccer

Spring house league